Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 1


Some Well-Known Fixed Point Theorems in Dislocated Quasi-b-Metric Space

PP: 43-46
Mujeeb Ur Rahman,
In this article, some well-known fixed point theorems like j-contraction and Reich type contraction are established in the frame work of dislocated quasi-b-metric space. Several corollaries are deduced from the theorems which extend and generalize some well-known results in the literature. Examples are given in order to validate our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved